# SDR 08FDEA02475

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK HAS CORROSION; C75-C76; RBL 44.  BLENDED CORROSION AND FOUND SEAT TRACK TO BE OUT OF LIMITS PER SRM 53-10-16.  REMOVED CORRODED SEAT TRACK PER SRM 51-41-21.  RECEIVED NEW SEAT TRACK P/N A5327400500053, PER SRM 53-18-16.  LOCATED AND DRILLED NEW SEAT TRACK PER SRM 53-10-16 AND DWG A53278295.  INSTALLED SEAT TRACK PER SRM 51-41-21 AND DWG A53278295.  APPLIED CIC PER AMM 51-22-00-0.  PART MARKED PER GMM 7-0-1001.
